# SDR J7SA2024071500409

- Difficulty date: July 2, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N356FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500155
- Aircraft time: 10,347 hours, 7,088 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11336504
- Part serial: 585
- Condition: Unserviceable
- Location: Compressor Drive
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

VCS FAN NOT RUNNING WITH VCS ON. CREW RESET AIRCRAFT ON GROUND AND THE VCS FAN STARTED EMITTING A BURNING SMELL. REPLACED COMPRESSOR DRIVE MOTOR IAW EMB 505 AMM 21-52-01 AND ENVIRO CMM 21-53-18. OPS CHECKS SATISFACTORY.
